Drugs-Forum  
Home Wiki Studies Forum Groups Blog Video Images News
Go Back   Drugs Forum > DRUG-FORUMS > Opiates & Opioids
Mark Forums Read
Register Tags

Notices

Opiates & Opioids Opiates & Opioids.

 
Thread Tools
  #1  
Old 16-05-2011, 17:32
sarcastabitch sarcastabitch is offline
Silver Member
 
Join Date: 12-04-2011
Female from United States
Posts: 79
sarcastabitch is an unknown quantity at this point
Points: 70, Level: 1 Points: 70, Level: 1 Points: 70, Level: 1
Activity: 3.6% Activity: 3.6% Activity: 3.6%
Opiod/Opiate "hangover"

I have found a few threads mentioning this, but none mentioned any "cure" for it. My cat has noticed that after taking relatively high doses of opiods (specifically hydromorphone [16mg+]/oxycodone [60mg+ but has also noticed this at even 30mg at times] in her case), she often has a hangover the next day- usually consisting of fatigue and headache (sometimes severe). My cat doesn't consider this to be withdrawals, given what she's read about them and her use schedule (sometimes a few times a week at most and on those days, only one dose in the evening) and the duration of symptoms (sometimes only the morning after and occasionally the whole day).

Is there anything my cat can do to help with these symptoms, other than taking a small lower dose of more medication? She has tried naproxen/excedrine/prescribed migraine medication, as well as hydrating well. My cat realizes this may be a "rebound" headache as well, and it definitely doesn't happen every time she uses, even at her somewhat high doses- but almost every time, she experiences fatigue the next day, even after adequate sleep.
  #2  
Old 17-05-2011, 19:31
RubyHollywood RubyHollywood is offline
Silver Member
 
Join Date: 03-05-2010
Female from United States
Posts: 157
RubyHollywood is an unknown quantity at this point
Points: 141, Level: 1 Points: 141, Level: 1 Points: 141, Level: 1
Activity: 0% Activity: 0% Activity: 0%
Re: Opiod/Opiate "hangover"

My pet alleycat gets the same hangover whenever she does Oxycodone. And she usually does 10mg only. All she has to offer as advice is to drink some soda & take Advil. It works well for her. HTH
  #3  
Old 20-05-2011, 11:45
Lady Codone Lady Codone is offline
Silver Member
 
Join Date: 23-01-2009
Female from United States
Posts: 736
Lady Codone must live here.Lady Codone must live here.Lady Codone must live here.Lady Codone must live here.Lady Codone must live here.Lady Codone must live here.Lady Codone must live here.
Points: 270, Level: 2 Points: 270, Level: 2 Points: 270, Level: 2
Activity: 0.4% Activity: 0.4% Activity: 0.4%
Re: Opiod/Opiate "hangover"

Water, water, water! Opiates are somewhat dehydrating. Headache, fatigue, brain fog and feeling "run over" as I call it are symptoms of dehydration. Anything caffeinated will only make it worse. Water is the best option, or herbal tea. Drinking plenty of water DURING and after opiate use is the best way to deal with the "hangover".
  #4  
Old 20-05-2011, 16:26
diffs diffs is offline
Silver Member
 
Join Date: 30-07-2009
31 y/o Male from United Kingdom
Posts: 303
diffs is on the way updiffs is on the way updiffs is on the way up
Points: 438, Level: 3 Points: 438, Level: 3 Points: 438, Level: 3
Activity: 0% Activity: 0% Activity: 0%
Re: Opiod/Opiate "hangover"

I 2nd LadyCodone. Much like alchohol, it's dehydration that causes most of the opiate hangover symptoms. Drink plenty while taking opiates and if you wake up with a sore head, try and get a pint or 2 of water down fairly quickly and eat something with plenty of calories...........or just dont take so many opiates :S.......sorry, my jokes suck :P
  #5  
Old 29-05-2011, 06:06
fuzelogic fuzelogic is offline
Silver Member
 
Join Date: 11-03-2009
36 y/o Male from Uzbekistan
Posts: 253
fuzelogic is captain of the psychonauts.fuzelogic is captain of the psychonauts.fuzelogic is captain of the psychonauts.
Points: 663, Level: 4 Points: 663, Level: 4 Points: 663, Level: 4
Activity: 0.9% Activity: 0.9% Activity: 0.9%
Re: Opiod/Opiate "hangover"

SWIM has found that drinking coffee or drinking a beer can help out with the headache.

If it's really bad, drink a beer, if it's mild coffee does seem to help SWIM take the edge off.


SWIM has drank lots of water and juice while taking opiates with no really help to SWIM, but others maybe different, and it's not a bad idea to drink plenty of fluids while taking opiates

Share this on:

Tags
alcohol, drug, drugs forum, hangover, heroin, heroin hangover, hungover, opana, opiate, opiate hangover, opiates, opioid, opium, oxycodone, roxicodone, suboxone, zopiclone

Thread Tools


» New Threads
A quick question about tapering...
Last post by Roaddoggy
66 Replies, 2,151 Views
is it good to wean off heroin with...
Last post by Solinari
5 Replies, 295 Views
Coming off heroin using low dose...
Last post by Solinari
23 Replies, 582 Views
Loperamide getting the better of...
Last post by Roaddoggy
385 Replies, 14,895 Views
Take Heroin Get Anxious? UK Users...
Last post by Solinari
3 Replies, 146 Views
Methadone (p.a.w.s) help :(
Last post by methadon
0 Replies, 1 Views
Strangest withdrawal relief ever...
Last post by Ellen042
17 Replies, 1,172 Views
AMT - is it worth it?
Last post by mandy23
4 Replies, 102 Views
Can anyone explain how to plug a...
Last post by TexasPlate288
0 Replies, 1 Views
Please Help Me! How should I taper...
Last post by Capo
10 Replies, 438 Views
» New Wiki Articles
GHB
NET

Sitelinks: Information:

All times are GMT +1. The time now is 15:48.


Copyright: SIN Foundation 2003 - 2014, All rights reserved